# SDR REXA2021111700996

- Difficulty date: October 21, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R CORRODED BETWEEN FS 295 TO FS 310. - REMOVED UNSERVICEABLE STRINGER 20R, DRILLED, LOCATED & INSTALLED NEW SERVICEABLE STRINGER IAW CRJ 900 SRM'S 51-42-06-001-001-A01, 51-42-21-001-001-A01, & 51-40-11-001-001-A01.  WVAC EMP STAMP #774 MTC
